Zoomed Image
  • Coldcap Night Time Capsules 12's

Coldcap Night Time Capsules 12's

kes120
Description
Coldcap Night time capsules contains paracetamol 500mg and chlorpheniramine 4 mg per capsule.
It is used for the relief of cold aches and pains,fever associated with colds,running nose,sneezes,colds and flus.
How to use
-do not take more than directed (see Overdose warning )
-do not take more than 4 doses in 24 hours
-adults and children 12 years and over: take 2 softgels with water every 6 hours
-swallow whole; do not crush, chew, or dissolve
-children under 12 years: do not use
Precautions
CAUTION:
Do not exceed the stipulated Dose.
Avoid Alcohol
There should be a minimum of 4 hours between taking the night and day capsules